Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: BP Disorder II and Irritability Smilez

Posted by ramsea on November 25, 2003, at 10:17:08

In reply to Re: BP Disorder II and Irritability ramsea, posted by Smilez on November 25, 2003, at 8:08:35

Thanks for the reply, I'm glad that you found the note useful. It sounds like you really are right in the thick of it. It does get better, and the first 3 weeks can be the worst with an anti-depressant. However, if you begin to feel worse, please ask someone for help. It's always possible we need a different medicine. Keep in touch.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[283608]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ramsea thread:281626
URL: http://www.dr-bob.org/babble/20031121/msgs/283608.html